Someone else started a thread about
female stuff, and I didn't want to hijack it so I'm starting my own with a few questions.
I've been taking birth control for years and have ALWAYS been exactly on time with my periods. Last month I had my gallbladder removed, I started taking Asacol, and I started taking a lot of iron. Those are the only changes I've made recently. Could any of these changes explain why I got my period over a week early? I've had nasty cramps and spotting/bleeding, and some extra diarrhea just to make things more fun.
Has anyone had their UC medication make their birth control meds noticeably less effective? Should I be concerned? Or could the surgery or iron cause bleeding?
Any insight would be much appreciated. Thanks!
Katie, 30. Chicago 'burbs.
DX: Pancolitis as of 9/08 (Proctitis as of 1/08)
Current Treament: Asacol 1200 MG 3X daily, Cortenama 100 ML nightly, Iron 325 MG 2X daily, Zoloft 50 MG daily, Bentyl 20 MG as needed, Multivitamin.
Diet/Exercise: Spinach/sunflower and low-residue. Yoga and walking.
Previous Treatment: Canasa suppositories, Cortifoam, Prednisone, Colazal, Symex DuoTabs, Rowasa.